# SDR SAJFCALS100020

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747409
- Aircraft serial: 29906
- Aircraft time: 55,947 hours, 9,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1728
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND A POP-UP SKIN WITH A 0.5 INCH LENGTH CRACK LOCATED ON S44R, BS 1728. CHECKED INTERIOR SKIN AND DISCOVERED CORROSION COMMON TO INTERIOR BELLY SKIN ALONG S44R EDGE. DETAILED VISUAL INSP ON ADAJCENT STRUTURE FOUND OTHER 2 SKIN CRACKS AND CORROSION LOCATED AT APPROX. BS 1728, S43R AND S45R.  SKIN UNDERSURFACE CORROSION MIGHT HAVE CAUSED THE SUBJECT CRACKING. HAVE REPORTED THIS PROBLEM TO MFG AND REQUESTED FOR ADVANCE MX PLAN. THE SUBJECT DAMAGE CAN BE REPAIRED IAW SRM 53-00-01 REPAIR 1.  SPECIAL INSPECTION EO WILL BE ISSUED FOR THE FLEET TO PERFORM ONE TIME INSPECTION WITHIN 2 WEEKS, AND REPEAT INSPECTION AT R CHECK.
